Browse Title Index

Issue Title
Volume 9, Issue 2 (1989) Über die Blaschkesche kovariante Ableitung und die kinematische Abbildung Abstract   PDF
M. Husty, P.T. Nagy
Volume 11 (1991) Über direkte Summanden von Azumata-Moduln Details   PDF
Sigurd Elliger
Volume 7, Issue 1 (1987) Baire properties of (LF)-spaces Abstract   PDF
P.P. Narayanaswami
Volume 16, Issue 2 (1996) Baire properties of locally convex spaces Details   PDF
N. Berscheid
Volume 23, Issue 1 (2004) Banach-Steinhaus type theorems in locally convex spaces for linear bounded operators Abstract   PDF
Samir Lahrech
Volume 28, Issue 2 (2008) Best Simultaneous L^p Approximation in the "Sum" Norm Abstract   PDF
H´ector H. Cuenya, Claudia N. Rodriguez
Volume 21, Issue 2 (2002) Beutelspacher's parallelism construction Abstract   PDF
Norman L. Johnson
Volume 13, Issue 1 (1993) BIBDs that are both quasi-derived and quasi-residual Abstract   PDF
Alan Rahilly
Volume 28, suppl. 1 (2008) Bi-harmonic maps and bi-Yang-Mills fields Abstract   PDF
Toshiyuki Ichiyama, Jun-ichi Inoguchi, Hajime Urakawa
Volume 6, Issue 1 (1986) Bi-ideals and generalized bi-ideals in semigroups Details   PDF
Francesco Catino
Volume 7, Issue 1 (1987) Bi-ideals in orthodox semigroups Details   PDF
Maria Maddalena Miccoli
Volume 2, Issue 2 (1982) Blocking-sets contenuti nell’unione di tre rette formanti fascio Abstract   PDF
Rosa Stangarone, Antonio Terrusi
Volume 26, Issue 2 (2006) Bol planes of orders 3<sup>4</sup> and 3<sup>6</sup> Abstract   PDF
Norman L. Johnson
Volume 14, Issue 1 (1994) Bounded, Montel and compact operators on spaces of Moscatelli type Abstract   PDF
J.A. López Molina, M.J. Rivera
Volume 2, Issue 1 (1982) Calotte complete in PG(3,8) Abstract   PDF
Luca Maria Abatangelo, Michele Pertichino
Volume 24, Issues 2 (2005) Canonical coordinate systems and exponential maps of n-loop Abstract   PDF
Henrietta Toman
Volume 28, Issue 2 (2008) Canonical decompositions induced by A-contractions Abstract   PDF
Laurian Suciu
Volume 3, Issue 2 (1983) Cappi e permutazioni Abstract   PDF
Rita Capodaglio Di Cocco
Volume 27, suppl. 1 (2007) Cardinal invariants for 𝐶-cross topologies Abstract   PDF
Andrzej Kucharski, Szymon Plewik
Volume 1, Issue 1 (1981) Catene di cerchi ottenibili mediante punti pseudoregolari rispetto ad una conica di un piano di Galois Abstract   PDF
Mauro Capursi
Volume 34, Issue 1 (2014) Centralizers in Hall's universal and direct limits of finitary symmetric groups Abstract   PDF
O. H. Kegel, M. Kuzucuoglu
Volume 18, Issue 1 (1998) Characterisations of Kiepert, Jarabek and Feuerbach hyperbolas Abstract   PDF
Zvonko Cerin
Volume 30, Issue 1 (2010) Characterization of idempotent 2-copulas Abstract   PDF
William F. Darsow, Elwood T. Olsen
Volume 24, Issue 1 (2005) Characterizations by normal coordinates of special points and conics of a triangle Abstract   PDF
Charles Thas
Volume 10, Issue 1 (1990) Characterizations of almost shrinking bases Abstract   PDF
M. Gupta, P.K. Kamthan
Volume 23, Issue 2 (2004) Chern-Simons field theory on Non-Commutative Plane Abstract   PDF
Luigi Martina
Volume 30, Issue 1 (2010) C-α-Compact Spaces Abstract   PDF
Mani Agrawal
Volume 28, suppl. 1 (2008) Classification results and new examples of proper biharmonic submanifolds in spheres Abstract   PDF
Adina Balmus, Stefano Montaldo, Cezar Oniciuc
Volume 21, Issue 2 (2002) Codimension Two Homogeneous Sub-manifolds of Space Forms Abstract   PDF
Helvecio Pereira De Castro, Maria Helena Noronha
Volume 9, Issue 1 (1989) Codimension two product submanifolds with non-negative curvature Abstract   PDF
Yuriko Y. Baldin, Maria Helena Noronha
Volume 17 (1997) Coefficient multipliers with closed range Abstract   PDF
Leonhard Frerick
Volume 21, Issue 1 (2002) Coercivity properties for monotone functionals Abstract   PDF
V. V. Motreanu, M. Turinici
Volume 14, Issue 1 (1994) Collineation groups of the smallest Bol 3-nets Abstract   PDF
Gábor Nagy
Volume 26, Issue 1 (2006) Collineation groups of translation planes constructed by multiple hyper-regulus replacement Details   PDF
Vikram Jha, Norman L. Johnson
Volume 19, Issue 1 (1999) Combinatorial properties of convex cones in  \mathbf R<sup>n</sup> Abstract   PDF
Mircea Balaj
Volume 22, Issue 2 (2003) Combinatorics of open covers (IX): Basic properties Abstract   PDF
L. Babinkostova, M. Scheepers
Volume 30, Issue 1 (2010) Common Fixed Point Theorems in Uniform Spaces Abstract   PDF
Vanita Ben Dhagat
Volume 12 (1992) Compact convex sets in non-locally-convex linear spaces Abstract   PDF
H. Weber
Volume 16, Issue 1 (1996) Compact homogeneous Einstein manifolds in codimension two Abstract   PDF
A.C. Asperti, H.P. De Castro, M.H. Noronha
Volume 18, Issue 1 (1998) Complete lifts of tensor fields on a pure cross-section in the tensor bundle T<sub>q</sub><sup>1</sup>(M<sub>n</sub>) Details   PDF
A.A. Salimov, A. Magden
Volume 1, Issue 2 (1981) Completeness for non normal intuitionistic modal logics Details   PDF
Gisele Fischer Servi
Volume 7, Issue 1 (1987) Completing sequences and semi LB-spaces Abstract   PDF
Manuel Valdivia
Volume 26, Issue 1 (2006) Composition operators between Frèchet spaces of holomorphic functions Details   PDF
Luciano O. Condori, M. Lilian Lourenço
Volume 26, Issue 1 (2006) Conformally flat generalized Sasakian-space-forms and locally symmetric generalized Sasakian-space-forms Details   PDF
Un Kyu Kim
Volume 9, suppl. (1989) Conformally flat immersions Abstract   PDF
F. Mercuri
Volume 28, Issue 2 (2008) Conformally recurrent ( \kappa,\mu)-contact manifolds Abstract   PDF
Amalendu Ghosh
Volume 27, Issue 1 (2007) Construction of a function using its values along C<sup>1</sup> curves Abstract   PDF   PS
Oltin Dogaru
Volume 30, Issue 1 (2010) Constructive definition of central collineations in projective Desargues planes Abstract   PDF
Artur Bergmann
Volume 14, Issue 1 (1994) Contact CR-product of a trans-Sasakian manifold Abstract   PDF
M.Hasan Shahid, Mohd Shoeb, A. Sharfuddin
Volume 23, Issue 2 (2004) Contact symmetries of the elliptic Euler-Darboux equation Abstract   PDF
Diego Ferraioli Catalano, Gianni Manno, Fabrizio Pugliese
Volume 10, suppl. 1 (1990) Continuous families of linear functionals Abstract   PDF
R.E. Edwards
Volume 16, Issue 2 (1996) Contributions to the theory of boundedness in uniform spaces and topological groups Abstract   PDF
H. Führ, W. Roelcke
Volume 11 (1991) Convergence of finite multistep predictors from incorrect models and its role in model selection Abstract   PDF
David F. Findley
Volume 7, Issue 2 (1987) Convex hypersurfaces with transnormal horizons are spheres Abstract   PDF
F.J. Craveiro-De Carvalho, S.A. Robertson
Volume 12 (1992) Convex operators on Riesz spaces and their duality Details   PDF
Shozo Koshi
Volume 25, Issue 2 (2006) Convolution groups for quasihyperbolic systems of differential operators Abstract   PDF
Norbert Ortner, Peter Wagner
Volume 30, Issue 1 (2010) Corrigendum to "On a continuum-mechanical theory for turbulence" Details   PDF
Eliot Fried , Morton E. Gurtin
Volume 14, Issue 1 (1994) Cotype constants and inequalities between summing and integral norms of finite rank operators Abstract   PDF
M.A. Fugarolas
Volume 17 (1997) Countably enlarging weak barrelledness Abstract   PDF
Stephen A. Saxon, L.M. Sánchez Ruiz, Ian Tweddle
Volume 27, Issue 1 (2007) Counting the generalized twisted fields Abstract   PDF   PS
William Purpura
481 - 540 of 1097 Items << < 4 5 6 7 8 9 10 11 12 13 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932